# SDR QXEA2024061200154

- Difficulty date: June 12, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 15,682 hours, 10,606 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Quadrant
- Part number: 426000185
- Part serial: 260227
- Condition: Malfunctioned
- Location: Thrust
- Part time: 15,682 hours, 10,606 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ENGINEERING REQUEST TCQ REPLACEMENT REG. REMOVED AND REPLACED THUST CONTROL QUADRANT IAW E175 AMM 76-11-01-000/400-801-A. OPS TEST GOOD. AIRCRAFT STATUS REMAINS CAT III QUALIFIED COCKPIT PLACARD READS CAT III MTX CTRL ADVICED.
